Lamictil and Weight Gain

Were you looking for information about Lamictal and Weight Gain? Lamictil and weight gain is a common misspelling of Lamictal and weight gain.
 
Weight gain does appear to be a possible side effect of Lamictal®. In clinical studies, between 1 and 5 percent of people taking the drug for bipolar disorder experienced weight gain. However, weight gain was not reported in people taking the drug for epilepsy.
 
You may be able to control your weight simply by making lifestyle changes, such as getting more exercise and improving your diet. If you continue to notice a weight gain while taking Lamictal, be sure to talk to your healthcare provider. He or she may recommend other lifestyle changes, investigate other possible causes of the weight gain, or suggest a different medication.
  
(Click Lamictal and Weight Gain to read the full eMedTV article on this topic. It explains how often this side effect occurs and also offers tips to combat weight gain. You can also click on any of the links in the box to the right for more specific information.)
 
9 Rising Hollywood Stars Who Struggle With Depression
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.